# SDR ASOA200900440

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 15,656 hours, 10,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PAX FLOOR SEAT RAIL FS 485.00 TO FS 581.00 IS CORRODED.   BLENDED CENTER PAX DOOR FLOOR SEAT RAIL FS 485-581 IAW SRM 51-21-11, ALL BLENDED AREAS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-31-49,  TREATED BLENDED AREAS IAW SRM 51-21-11.
